Minimization of convex functions on convex sets by means of differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1475-1486
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a0,
author = {A. S. Antipin},
title = {Minimization of convex functions on convex sets by means of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1475--1486},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a0/}
}
A. S. Antipin. Minimization of convex functions on convex sets by means of differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1475-1486. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a0/